# SDR 95ZZZX2549

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520BA
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Worn
- Location: Rod Journal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE OF THE CONNECTING ROD JOURNALS AND TWO OF THE MAIN BEARING JOURNALS ARE OUT OF NEW LIMITS, .0002 (TWO-TENTHS OF ONE THOUSANDTH).
